|Indicative Of Anything?
May 14, 2006
I've always had acne off and on well past my teen years, but since my CD4 has neared 200 and I've started Pegasys/Copegus, I'm having unusually-horrible breakouts. Is this a sign of a depressing immune system, a side effect of the HCV treatment, both, or not necessarily indicative of anything?
Response from Dr. McGovern
Exacerbation of acne can also be from stress and I know it is certainly stressful to be undergoing hepatitis C therapy. I would pursue dermatologic evaluation to see what other medications can be used to control your acne better.
high beta globulin
- Yeast Infections And Shingles
- Will Shingles Rash Spread?
- What Can You Put On Herpes Sore To Stop The Itch?
- What Are The Chances Of Getting Herpes Or Warts From A Safe Exposure With A Prostitute?
- Time Frame After Contracting Herpes Before It Shows Up On An Std Test
- Symptoms Of Herpes On The Lips
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.